bluebyyou - thanks for your kind words
Just adding in my continuing experience with Tinidazole. Still get the fatigue but the amount of time I need to sleep in the afternoons is much less. In fact now, I have to nap every other day rather than EVERY day - and usually just a 2 hour nap. This is a steady improvement from when I first started the Tinidazole as I was sleeping everyday for at least an extra 3 hours in the afternoon. I hadn't been taking a daily nap before I started the tinidazole but the tinidazole brought the daily fatigue back big time! I know some people have reported no fatigue when taking Tinidazole but I am certainly not one of them.
Now onto the other symptoms. The first two months of taking the tinidazole for me there was a MASSIVE increase in buzzing, twitching, vibrations, numbness and tingling ALL over my body. I mean it was pretty constant. The 3rd and 4th month it was alot of stabbing pain...like every 30 seconds but the buzzing, tingling, twitching was almost completely resolved. My fourth month on it (December), I had almost no symptoms at all! The stabbing was mostly ALL gone and the vibrations, tingling, etc were all gone. I might have a buzzing sensation a couple a few times a month but not the constant that it was.
I should say, I wasn't having a ton of vibrations, tingling and stabbing before I started the Tinidazole. I had had the symptoms occasionally in the past but the Tinidazole really brought it out. BUT...it was something I have passed through...and now it is gone.
I say that all to say, and increase in your symptoms may be the Tinidazole actually working for you. Maybe it is hitting the numbness and tingling and it will resolve like mine did after months of treatment. The only reason I share this is because I see you started the Tinidazole at the end of December from your first post and at the beginning of February it looks like you have only done a little over a month of tinidazole (maybe I am wrong!). At that 1-2 month mark, I was just going into the 'height' of my symptoms at that point because it was hitting the lyme for me (and my doctor thinks some intestinal parasites too...another story)!
I am also taking Doxycycline with the Tinidazole but I didn't feel much at all from the Doxy. Boy, oh, boy though when I added the Tinidazole did I feel it hitting symptoms!!!
My doctor is going to be starting me on Omnicef as well (I have already filled the prescript
ion, but am just waiting to take it). I have to first get through ramping up on A-Bab and then add A-Bart and then I am supposed to take the Omnicef. The idea is Tinidazole for the Cyst form, Doxycycline for the L-form and Omnicef for the Spirochete form.
Probobly more than you wanted to know (LOL) but I know just reading people's experiences has helped me navigate through the myriad of choices this lyme disease presents us with!